| Model Number |
2800 |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Fatigue (1849)
| Date of Event |
11/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with a 29mm 2800 aortic valve underwent a valve-in-valve procedure after an implant duration of 8 years and 17 days due to central regurgitation.The patient presented with fatigue with left ventricular dilation and dysfunction.The procedure was performed with a 29mm 9600tfx transcatheter valve.The patient was in stable condition post procedure and discharged pod# 0.
Additional Manufacturer Narrative
The device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: regurgitation identified post-procedurally has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Regurgitation occurring during device implantation or post-procedurally is most commonly related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing non-conformance.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely root cause is patient factors including an implant duration of 8 or more years.The instructions for use (ifu) have been reviewed, and no inadequacies have been identified regarding warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.